Back to Ask the Diabetes Team Ask the Diabetes Team

From Buffalo, New York, USA:

I am on an insulin pump and use lispro (Humalog) insulin. I often feel an anxiety feeling several minutes after I inject. I am also on Synthroid for Hashimoto's disease. Could this be an allergic reaction to the insulin, to the preservative in the insulin, or to the Synthroid? Is this a normal occurrence?


I doubt this is an allergic reaction. I doubt the thyroid hormone replacement issue is pertinent. I assume you mean before you bolus your insulin. This is probably an acquired feeling to injecting the correct insulin amount.


Original posting 17 Nov 2004
Posted to Other and Insulin


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:00
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.